MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO VILLALBA SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Codes Break (1069); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim.It was reported that the lead kept bending upward when it was placed.The doctor tried twisting the lead to change the angle because they said it felt like the lead was hitting something.When they removed the lead to reposition electrode 0 snapped off.They used a new lead and the issue was resolved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).The rep reported that the cause of the difficulty inserting the lead was unknown.The rep stated each time the [healthcare provider (hcp)] put the lead in they felt like it was hitting something hard and the lead would bend upward on x-ray view.[the hcp] tried multiple times with the lead in different positions.The most likely cause was unknown.
 
Additional Manufacturer Narrative
H3 analysis of the returned lead lotno:va33ngs revealed that the 0 conductor was broken at the distal end of the lead; consistent with overstress damage.Analysis identified that the distal tip of the lead was detached.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22345121
Report Number2649622-2025-17473
Device Sequence Number4772123
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public(01)00763000596910(17)261126(10)VA33NGS
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA33NGS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer06/30/2025
07/09/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/01/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age70 YR
Patient SexFemale